# SDR 2009FA0000061

- Difficulty date: January 26, 2009
- Submitted: February 4, 2009
- Operation: General aviation
- Aircraft: N441JA
- Make and model: Cessna 441
- Aircraft serial: 4410137
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 5717022
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG HYDR LINE HAD BEEN CHAFING ON A FUSELAGE STRINGER.  THE LINE HAD BEEN ORIGINALLY POSITIONED AGAINST THE EDGE OF THE STRINGER.  THE STRINGER HAD WORN THROUGH THE SPIRAL WRAP AND INTO  THE WALL OF THE TUBING.  AFTER REMOVING THE HYDR LINE, IT WAS CHAFED BEYOND ALLOWABLE LIMITS.  THIS IS THE SECOND ACFT IN THE PRECEDING 6 MONTHS THAT WE HAVE FOUND WITH PARTICULAR DAMAGE.  INCORRECT ROUTING OF  HYD LINE WITH MISSING, DAMAGED OR OUT OF PLACE SPIRAL WRAP.  (K)
